Alert archive / California / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 4, NWS Los Angeles, CA

October 26, 2004San Luis Obispo County, California

NWS Los Angeles, CA issued this severe thunderstorm warning at Oct 26, 2004, 8:15 AM PDT for San Luis Obispo County, California. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2004, 8:15 AM PDT (15:15 UTC)
Expired
Oct 26, 2004, 9:15 AM PDT
In force
60 min
Issued by
NWS Los Angeles, CA
Area
Counties, with a storm outline in the text

County San Luis Obispo County, CA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 3.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2004-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2004-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS56 KLOX 261515
SVRLOX
CAC079-261615-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
810 AM PDT TUE OCT 26 2004

THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SAN LUIS OBISPO COUNTY IN SOUTHWEST CALIFORNIA   

* UNTIL 915 AM PDT

* AT 805 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  LINE OF SEVERE THUNDERSTORMS STRETCHING FROM 16 MILES NORTH        
  OF CAMBRIA TO 35 MILES WEST OF SAN LUIS OBISPO...MOVING EAST AT    
  25 MPH. A PUBLIC REPORT OF SUSTAINED 50 MPH WINDS WITH             
  GUSTS APPROACHING 60 MPH WAS REPORTED AT HEARST CASTLE WITH THIS   
  LINE OF STORMS AROUND 800 AM.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MORRO BAY AT 840 AM PDT
  PASO ROBLES AT 850 AM PDT
  SAN LUIS OBISPO AT 910 AM PDT

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER. 
THESE SEVERE THUNDERSTORM CAN PRODUCE DAMAGING WINDS IN EXCESS OF 55 
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN OXNARD.

LAT...LON 3588 12110 3567 12115 3524 12136 3518 12086
      3560 12066 3581 12061

$$

MOYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 4:05 AM PDT, 4 hours 10 minutes earlier.

Area forecast discussion, Oct 26, 4:05 AM PDT, 4 hours 10 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
405 AM PDT TUE OCT 26 2004

.SHORT TERM...
VERY IMPRESSIVE GULF OF ALASKA STORM HAS BEEN CHARGING SOUTHWARD
ALONG THE CALIFORNIA COAST OVERNIGHT. AS NOTED IN LATEST SPENES
MESSAGE...EXTREMELY STRONG JET IS DIGGING DOWN THE BACK SIDE OF THE
UPPER TROF...WHICH SHOULD MAINTAIN THIS ENERGETIC SYSTEM ALL THE WAY
THROUGH SO CAL. TIMING AND QPF AMOUNTS APPEAR TO BE PRETTY MUCH ON
TRACK...ALTHOUGH THE SYSTEM APPEARS TO BE MOVING ABOUT 3 HOURS
FASTER THAN THE ETA. RAINFALL AMOUNTS COULD RIVAL THOSE OBSERVED
DURING LAST WEEKS STORM...AS LOW LEVEL CONVERGENCE...UPPER DYNAMICS
AND OROGRAPHIC LIFT ARE ALL FAVORABLE. AM ALSO CONCERNED ABOUT THE
POSSIBILITY OF SEVERE WX TONIGHT...AS A NUMBER OF PARAMETERS APPEAR
TO COME TOGETHER IN THE 06-12Z PERIOD ALONG THE COAST FROM SBA-LAX.
STRONG LOW LEVEL WIND SHEAR...GOOD INSTABILITY AND VERY GOOD INFLOW
WINDS COULD CONTRIBUTE TO SOME SEVERE TSTMS AND POSSIBLE WATERSPOUTS
TONIGHT OR EARLY WED AM.

WINDS ARE FCST TO BE QUITE STRONG WITH THIS SYSTEM AS WELL...AND
WIND ADVISORIES ARE ALREADY IN EFFECT FOR MOST OF SLO/SBA COUNTIES.
HAVE POSTED HIGH WIND WATCHES FOR THE SBA AND SMO MTNS...AS
WORKSTATION ETA INDICATES PRE-FRONTAL WINDS OF 35-50 KT IN THESE
AREAS TONIGHT. WIND ADVISORIES MAY BE NEEDED FOR THE SBA SOUTH COAST
AND THE COASTS/VALLEYS OF VTU/LA COUNTIES AS WELL...BUT WILL LET THE
DAY SHIFT EVALUATE THIS FURTHER. WIND OBSERVATIONS FROM THE BAY AREA
AND ADJACENT COASTAL WATERS HAVE NOT BEEN TERRIBLY IMPRESSIVE THUS
FAR...BUT THIS MAY CHANGE AS THE DAY PROGRESSES.

WINTRY WX THREAT CONTINUES FOR THE LA/VTU MTNS TONIGHT AND WED...
AND HAVE OPTED TO CONTINUE THE WINTER STORM WATCHES FOR THESE AREAS.
WINTER STORM WARNINGS WILL LIKELY BE ISSUED LATER TODAY. WITH THE
STRONG SOUTHERLY FLOW AHEAD OF THE COLD FRONT...SNOW LEVELS WILL
REMAIN ABOVE 7K FEET THROUGH TONIGHT...BUT SHOULD DROP TO THE SKI
RESORT LEVELS WED. EXPECTING ACCUMULATIONS OF 2-3 FT ABOVE 7K...AND
4-12 INCHES FROM 5K-7K. STRONG WINDS...LOW VISIBILITIES AND POSSIBLE
MUD AND ROCKSLIDES WILL ADD TO THE TRAVEL HAZARDS.

MAIN BAROCLINIC ZONE SHOULD CLEAR LA COUNTY WED MORNING...WITH
SHOWERS CONTINUING ACROSS THE DISTRICT THROUGH THE DAY. COULD BE
SCATTERD TSTMS AS WELL WITH THE UPPER COLD POOL NEARBY CAUSING STEEP
LAPSE RATES. ACTIVITY SHOULD GRADUALLY DIMINISH WED NIGHT...AND
END OVER THE MTNS ON THU.

.LONG TERM...
LONG RANGE MODELS CONSISTENT WITH LAST NIGHTS RUNS...PROJECTING A
MUCH QUIETER WEATHER PATTERN ON TAP FOR THE EXTENDED PERIOD. AN
UPPER RIDGE BUILDS OVER THE EAST PAC AND NOSES INTO CALIFORNIA
FRI-SAT. A WEAK SYSTEM MOVES THROUGH ON SUN...BUT STILL LOOKS LIKE
AN INSIDE SLIDER WITH THE LIMITED MOISTURE REMAINING TO THE NORTH OF
OUR DISTRICT. DRY NW FLOW FLOW ALOFT WILL PREVAIL THROUGH EARLY NEXT
WEEK...WITH GENERALLY PARTLY CLOUDY SKIES...AND MAX TEMPS RUNNING
SLIGHTLY BELOW NORMAL. NEW GFS HAS THE EAST PAC RIDGE REMAINING IN
PLACE ALONG 140W FROM THE WEEKEND RIGHT THROUGH TEN DAYS...SO TODAYS
BIG STORM SHOULD BE THE LAST ONE FOR A WHILE.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH (SEE LAXFFALOX).
WINTER STORM WATCH (SEE LAXWSWLOX).
HIGH WIND WATCH/WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXCWFLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).

&&

JACOBSON
Hazardous weather outlook, Oct 26, 6:00 AM PDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT TUE OCT 26 2004

CAZ034>041-044>047-051>054-059-087-088-271300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PDT TUE OCT 26 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

A STRONG STORM SYSTEM WHICH ORIGINATED IN THE GULF OF ALASKA WILL
CONTINUE MOVING SOUTH ALONG THE CALIFORNIA COAST...AND AFFECT
CENTRAL AND SOUTHERN CALIFORNIA TODAY THROUGH WEDNESDAY. HEAVY
RAINFALL IS EXPECTED WITH THIS SYSTEM.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE MOUNTAINS AND ADJACENT
FOOTHILLS TODAY THROUGH WEDNESDAY. THE BURN AREAS WILL BE ESPECIALLY
VULNERABLE TO ADDITIONAL MUD SLIDES AND DEBRIS FLOWS. RAINFALL RATES
WITH THIS STORM ARE EXPECTED TO BE QUITE INTENSE...WITH RATES OF ONE
TO ONE AND ONE HALF INCHES PER HOUR POSSIBLE...ESPECIALLY ACROSS
SOUTH FACING MOUNTAIN AND FOOTHILL LOCATIONS. IN ADDITION...GENERAL
FLOOD ADVISORIES WILL LIKELY BE REQUIRED FOR MUCH OF THE FORECAST
REGION...DUE TO TYPICAL FLOODING OF ROADWAYS AND STREAMS.

A WINTER STORM WATCH ALSO REMAINS IN EFFECT FOR THE MOUNTAINS OF LOS
ANGELES AND VENTURA COUNTIES. THIS WILL LIKELY BE UPGRADED TO A
WINTER STORM WARNING LATER TODAY.

OTHER PORTIONS OF CENTRAL AND SOUTHERN CALIFORNIA WILL BE VULNERABLE
TO GUSTY WINDS WITH THIS SYSTEM. HIGH WIND WATCHES AND WIND
ADVISORIES HAVE BEEN POSTED FOR MUCH OF THE AREA.

THERE WILL BE A CHANCE OF THUNDERSTORMS AS THE COLD FRONT MOVES
THROUGH THE REGION TODAY AND TONIGHT. SEVERE WIND GUSTS...HAIL AND
WATERSPOUTS WILL BE POSSIBLE IN ASSOCIATION WITH A FEW OF THE
STRONGER THUNDERSTORMS.

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* WINTER STORM WATCH.........SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

THE HEAVY RAIN IS EXPECTED TO EXIT LOS ANGELES COUNTY WEDNESDAY
MORNING. HOWEVER...WINTRY CONDITIONS WILL CONTINUE IN THE MOUNTAINS
THROUGH WEDNESDAY NIGHT. THERE WILL ALSO BE A THREAT OF
THUNDERSTORMS THROUGH WEDNESDAY EVENING...AS A COLD AND UNSTABLE
AIRMASS MOVES OVER THE REGION.

WEATHER CONDITIONS SHOULD IMPROVE ON THURSDAY AS THE STORM SYSTEM
MOVES FURTHER EAST. ONCE THE STORM EXITS THE REGION...QUIET WEATHER
IS EXPECTED FOR THE REMAINDER OF THE PERIOD THROUGH NEXT MONDAY.

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* WINTER STORM WATCH.........SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JACOBSON

In the hours before

Special weather statement, Oct 26, 5:00 AM PDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
500 AM PDT TUE OCT 26 2004

CAZ034>041-044>047-051>054-059-087-088-262300-
ANTELOPE VALLEY-CATALINA ISLAND-CUYAMA VALLEY-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY CENTRAL COAST-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY MOUNTAINS-SANTA BARBARA COUNTY SOUTH COAST-
SANTA CLARITA VALLEY-SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SANTA YNEZ VALLEY-VENTURA COUNTY COAST-VENTURA COUNTY COASTAL VALLEYS-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY MOUNTAINS-
500 AM PDT TUE OCT 26 2004

...ANOTHER POWERFUL STORM EXPECTED FOR CENTRAL AND SOUTHERN
   CALIFORNIA TODAY THROUGH WEDNESDAY...

A STRONG STORM SYSTEM WHICH ORIGINATED IN THE GULF OF ALASKA WILL
CONTINUE MOVING SOUTH ALONG THE CALIFORNIA COAST...AND AFFECT
CENTRAL AND SOUTHERN CALIFORNIA TODAY THROUGH WEDNESDAY. A COLD
FRONT IS EXPECTED TO BRING RAIN TO THE CENTRAL COAST TODAY...
SPREADING SOUTHWARD INTO THE LOS ANGELES BASIN TONIGHT INTO
WEDNESDAY MORNING. BEHIND THE COLD FRONT...A COLD AND UNSTABLE
AIRMASS WILL LINGER THROUGH WEDNESDAY...WITH SHOWERS AND
POSSIBLE THUNDERSTORMS.

THE STORM CONTINUES TO PROJECT A MORE OVER-WATER TRAJECTORY...WITH A
VERY STRONG SOUTHERLY WIND FLOW COMPONENT. AS A RESULT...RAINFALL
AMOUNTS ARE EXPECTED TO BE HIGHER...ESPECIALLY ACROSS SOUTH FACING
MOUNTAIN AND FOOTHILL AREAS. TOTAL RAINFALL AMOUNTS FROM TODAY
THROUGH WEDNESDAY ARE EXPECTED TO RANGE FROM 1.50 TO 4 INCHES ACROSS
COASTAL AND VALLEY AREAS...WITH 4 TO 7 INCHES IN THE FOOTHILLS AND
MOUNTAINS. LOCAL AMOUNTS OVER 8 INCHES WILL BE POSSIBLE ACROSS
FAVORED SOUTH FACING MOUNTAIN SLOPES OF SANTA BARBARA...VENTURA...
AND LOS ANGELES COUNTIES.

PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE IN ASSOCIATION WITH THE
COLD FRONT...IN ADDITION TO HEAVY SHOWERS AND POSSIBLE THUNDERSTORMS.
AS A RESULT...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE
MOUNTAINS AND ADJACENT FOOTHILLS TODAY THROUGH WEDNESDAY. THE BURN
AREAS WILL BE ESPECIALLY VULNERABLE TO ADDITIONAL MUD SLIDES AND
DEBRIS FLOWS. RAINFALL RATES WITH THIS STORM ARE EXPECTED TO BE
QUITE INTENSE...WITH RATES OF ONE TO ONE AND ONE HALF INCHES PER
HOUR POSSIBLE...ESPECIALLY ACROSS SOUTH FACING MOUNTAIN AND FOOTHILL
LOCATIONS. IN ADDITION...GENERAL FLOOD ADVISORIES WILL LIKELY BE
REQUIRED FOR MUCH OF THE FORECAST REGION...DUE TO TYPICAL FLOODING
OF ROADWAYS AND STREAMS. FOR MORE INFORMATION OF THE FLASH FLOOD
POTENTIAL...PLEASE REFER TO THE LATEST FLOOD WATCH PRODUCT
(LAXFFAXLOX).

A WINTER STORM WATCH ALSO REMAINS IN EFFECT FOR THE MOUNTAINS OF LOS
ANGELES AND VENTURA COUNTIES. THIS WILL LIKELY BE UPGRADED TO A
WINTER STORM WARNING LATER TODAY. INITIALLY SNOW LEVELS WILL BE
ABOVE 7000 FEET DUE TO THE STRONG LOW LEVEL SOUTHERLY FLOW.
HOWEVER...BEHIND THE COLD FRONT...SNOW LEVELS ARE EXPECTED TO FALL
TO AROUND 5500 FEET ON WEDNESDAY...AND LOWER TO AROUND 5000 FEET
WEDNESDAY NIGHT. WHILE MOST OF THE HEAVIEST SNOWFALL IS EXPECTED
ABOVE 7000 FEET WITH THIS STORM...THERE COULD BE SIGNIFICANT
SNOWFALL ACCUMULATIONS BETWEEN 5000 AND 7000 FEET ON WEDNESDAY AND
WEDNESDAY NIGHT DUE TO HEAVY SHOWERS AND POTENTIAL THUNDERSTORM
ACTIVITY. IN ADDITION TO THE HEAVY PRECIPITATION POTENTIAL IN THE
MOUNTAINS...THERE WILL ALSO BE SOUTH WINDS OF 35 TO 45 MPH WITH
GUSTS OVER 65 MPH AHEAD OF THE FRONT. THESE STRONG WINDS COMBINED
WITH THE HEAVY PRECIPITATION WILL MAKE THE MOUNTAINS ESPECIALLY
VULNERABLE TO DOWNED TREES AND POWER LINES. FOR MORE
INFORMATION...PLEASE REFER TO THE LATEST WINTER STORM WATCH PRODUCT
(LAXWSWLOX).

OTHER PORTIONS OF CENTRAL AND SOUTHERN CALIFORNIA WILL BE VULNERABLE
TO GUSTY WINDS WITH THIS SYSTEM. HIGH WIND WATCHES HAVE BEEN POSTED
FOR THE SANTA BARBARA COUNTY MOUNTAINS...AS WELL AS FOR THE SANTA
MONICA MOUNTAINS...FOR POSSIBLE SOUTHEAST WINDS OF 35 TO 50 MPH WITH
GUST OVER 60 MPH LATE THIS AFTERNOON AND TONIGHT. HIGH WIND WARNINGS
MAY BE ISSUED FOR THESE AREAS LATER TODAY. IN ADDITION...A WIND
ADVISORY HAS BEEN POSTED FOR MUCH OF SAN LUIS OBISPO AND SANTA
BARBARA COUNTIES...AND WILL LIKELY NEED TO BE EXPANDED TO PORTIONS
OF VENTURA AND LOS ANGELES COUNTIES LATER TODAY AS THE FRONT
ADVANCES SOUTH AND EAST. SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH
WITH LOCAL GUSTS OVER 45 MPH WILL BE LIKELY ACROSS THE ADVISORY AREA
TODAY AND TONIGHT...IN ADVANCE OF THE COLD FRONT. FOR MORE
INFORMATION ON THE WIND SITUATION...PLEASE REFER TO THE LATEST WIND
ADVISORY PRODUCT (LAXNPWLOX).

THERE WILL BE A CHANCE OF THUNDERSTORMS AS THE COLD FRONT MOVES
THROUGH THE REGION TODAY AND TONIGHT. SEVERE WIND GUSTS...HAIL AND
WATERSPOUTS WILL BE POSSIBLE IN ASSOCIATION WITH A FEW OF THE
STRONGER THUNDERSTORMS. IN ADDITION...A COLD AND UNSTABLE AIR MASS
WILL FOLLOW THE FRONT ON WEDNESDAY AND WEDNESDAY EVENING...KEEPING
CONDITIONS RIPE FOR THE POSSIBILITY OF THUNDERSTORMS...WATERSPOUTS...
AND FUNNEL CLOUDS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR
THE LATEST INFORMATION ON THIS DEVELOPING WEATHER SITUATION.

JACOBSON

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 8:05 AM PDTSpecial Marine WarningLOX55 min
Oct 26, 1:35 PM PDTFlash Flood WarningLOXSanta Barbara2 hr
Oct 26, 3:50 PM PDTSpecial Marine WarningLOX55 min
Oct 26, 3:50 PM PDTSpecial Marine WarningLOX55 min

Nearby

Severe Thunderstorm Warnings in California, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.